# SDR NSVA200600216

- Difficulty date: November 29, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,923 hours, 35,040 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Unknown
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE FLUCTUATES 50LBS AND PROPS DO NOT SINK.  PERFORMED OPERATIONAL CHECK OF ENGINE IAW BMM 76-10-00 AND PROP SYNC SYSTEM IAW COLGAN CARD 61-22-01.  ALL SYSTEMS CHECK GOOD.
